RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 1031–1041 (Mi de8788)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

Asymptotic solution of a problem with small obstacles

S. A. Nazarov

Admiral Makarov State Maritime Academy, St. Petersburg

Full text: PDF file (1366 kB)

English version:
Differential Equations, 1995, 31:6, 965–974

Bibliographic databases:
UDC: 517.95
Received: 28.03.1994

Citation: S. A. Nazarov, “Asymptotic solution of a problem with small obstacles”, Differ. Uravn., 31:6 (1995), 1031–1041; Differ. Equ., 31:6 (1995), 965–974

Citation in format AMSBIB
\Bibitem{Naz95}
\by S.~A.~Nazarov
\paper Asymptotic solution of a problem with small obstacles
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 1031--1041
\mathnet{http://mi.mathnet.ru/de8788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383932}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 965--974


Linking options:
  • http://mi.mathnet.ru/eng/de8788
  • http://mi.mathnet.ru/eng/de/v31/i6/p1031

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Danilin, “Asymptotic behaviour of bounded controls for a singular elliptic problem in a domain with a small cavity”, Sb. Math., 189:11 (1998), 1611–1642  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. I. Argatov, J. Sokolowski, “Asymptotics of the energy functional in the Signorini problem under small singular perturbation of the domain”, Comput. Math. Math. Phys., 43:5 (2003), 710–724  mathnet  mathscinet  zmath  elib
    3. I. I. Argatov, “Osrednenie smeshannoi zadachi dlya operatora Laplasa s usloviyami Sinorini na vnutrennei melkozernistoi granitse”, Sib. zhurn. industr. matem., 7:4 (2004), 3–15  mathnet  mathscinet  zmath
  • Number of views:
    This page:53
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019